# SDR DXTA2024112701264

- Difficulty date: November 24, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N162QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9484
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN DOOR VENT FLAP NOT ALIGNED, NOT SEALED AFTER TAKE OFF.   CLEANED AND LUBRICATED SEAL PERFORMED SEVERAL OPS CHECK OF THE MAIN DOOR WITH NO DEFECTS NOTED. PERFORMED IAW BOMBARDIER GLOBAL 6000 MM CH 52Â·11Â·69.
